# SDR SWAA2022060903066

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL45 BS551; BS583; BS615; BS633; BS647; BS663; BS675; BS697; BS727; BS727A+11 WL208. / REMOVED CORROSION FROM PASSENGER CABIN SEAT TRACK LBL 45:  B.S. 551 CROWN .4X1X.010; AND WELL .9X5X.013.  B.S. 583 CROWN .4X1X.022; AND WELL .9X15X.013.  B.S. 615 CROWN .4X1X.003; AND WELL .9X3X.016.  B.S. 633 CROWN .4X1X.022; AND WELL .9X5X.012.  B.S.647 CROWN .4X1X.007; AND WELL .9X4.5X.010.  B.S 663 CROWN .4X1X.010; AND WELL .9X5X.016.  B.S. 675 CROWN .4X1X.010; AND WELL .9X4X.012.  B.S. 697 CROWN .4X5X.015; AND WELL .9X6X.010.  B.S. 727 CROWN .4X1X.016; AND WELL .9X17X.025.  B.S. 727A + 11 CROWN .4X3X.007; AND WELL .9X8X.010.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1 TOOL CAL I.D ATS1737; S/N: UNKNOWN; DUE DATE: 07/2022 TOOL CAL I.D ATS2472; S/N: UNKNOWN; DUE DATE :12/2022; OUT OF LIMITS; IAW AMM 53-21-00-000-801.;VERIFED SEAT TRACK FABRICATED IAW BOEING DWG 144A5350.VERIFED SEAT TRACK FABRICATED IAW TO ATS BUILD RECORD ON CUSTOMER RO NO ATSHFAB-100-313 JOB # 539867.; REMOVED CROWN ON SEAT TRACK AT BS 538-727B LBL 45 IAW SRM 51-40-02.HOLES WERE LOCATED AND DRILLED IAW ATSHF-100-313. OK TO INSTALL; SEAT TRACK FABRICATED IAW BOEING DRW 144A5350 SH 2 AND ATS BUILD RECORD ON CUSTOMER RO NO ATSHFAB-100-313 JOB # 539867. INSTALLED SEAT TRACK BS 538-727B LBL45 IAW DWG 144A5300 SH 2 REV E.
